# SDR DHL2004780001

- Difficulty date: February 12, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Activation
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ANNUNCIATOR ILLUMINATED AFTER LANDING.  CHECKED SWITCH AND DOOR.  OPS NO FAULTS NOTED IAW MM 52-10.
